# SDR FDEA202109212525

- Difficulty date: September 21, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT #131LG FLOOR PANEL WAS FOUND EDGE DAMAGED ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W. A300-600F SRM 53-10-20-201, PARA. 8B FIG.   203   SHEET 1, P. 209-211.
